MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-75/49; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-75/49; LV LEAD
Model Number 406081
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Lead dislodged while trying to explant rv lead.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
SENTUS PROMRI OTW QP S-75/49
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key12229243
Report Number1028232-2021-04163
Device Sequence Number17255196
Product Code OJX
UDI-Device Identifier04035479145590
UDI-Public04035479145590
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number406081
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer07/26/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age57 YR